# SDR SWAA2024071001175

- Difficulty date: June 12, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND LBL12 AT AFT CARGO COMPARTMENT 2024-384293<[01] REPLACED ANGLE LOCATED BS867 AND LBL12 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV A.;[02] REPLACED ANGLE LOCATED BS867 AND LBL12 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV A.
